Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

I am having fainting spells, dizziness, fatigue, blurred vision

I went to the doctor but they all say i am normal what should i do this been happening for a while now? this is about me having fainting spells often like i had dizziness , fatigue, blurred vision , and vision blacking out
Asked On : Tue, 15 Dec 2009
Answers:  2 Views:  718
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
IF YOU HAVE ALREADY VISITED DOCTORS ,AND IN THERE OPINION YOU ARE FINE,SO BE RELAXED.
CHECK IF YOU HAVE DEHYDRATION,OR STRESS.CHECK IF YOU ARE GETTING NORMAL SLEEP,UNEXPLAINED FAINTING SPELLS NEED TO BE EVALUATED BY A PSYCHIATRIST,DEPRESSION OFTEN MASKED IS ONE MAJOR CAUSE OF IT,
IF YOU ARE USING ANY DRUGS WITH YOUR OWN ,KINDLY STOP IT,RE-HYDRATE YOUR SELF WITH PLENTY OF FLUIDS AND REST YOUR SELF IN VENTILATED PLACES.
Answered: Thu, 22 Sep 2011
I find this answer helpful
  User's Response
see a neurologist and have an mri of the brain and neck done.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor